Unlike solid organ transplantation, Kaposi’s sarcoma (KS) occurs rarely following hematopoietic stem cell transplantation (HSCT). In fact, only 5 cases of KS have been reported after allogeneic or autologous HSCT. The usual treatment combines a substantial decrease in, or elimination of, immunosuppressive therapy along with local measures such as surgical excision, cryotherapy or radiation therapy. A 46-year-old woman with chronic myelogenous leukemia who had received an allogeneic HSCT previously from an HLA-identical sibling, presented on day +814 with human herpes virus-8-associated KS involving her left lower extremity. She had been on continuous immunosuppressive therapy since her transplant because of chronic graft-versus-host disease. The intensity of immunosuppressive therapy was decreased once a diagnosis of KS had been established. However, the nodular lesions continued to progress in size and number. Therefore, a course of irradiation was administered to sites of bulk disease on her legs. Furthermore, thalidomide was initiated along with a topical retinoid, alitretinoin 0.1% gel applied twice daily to the nonirradiated lesions. This approach yielded a partial response in both irradiated and nonirradiated lesions over the course of the following 7 months. Both thalidomide and alitretinoin 0.1% gel appear to be beneficial in HSCT-associated KS and exhibit tolerable side effects.